ARRRRRRRRRRGHHHHH new meds doing me in!!!!!!!

Discussion in 'Mental Health Disorders' started by BehindClosedDoorsICry, Aug 12, 2006.

Thread Status:
Not open for further replies.
  1. Dr put me on different antidepressants mirtizipine (sp) making me tired and irratable all the time. Didn't want to do anything before meds, now its impossible to do anything as I'm allways filled with rage..

    Wish I could sleep for a thousand years...
     
  2. justme107

    justme107 Active Member

    i'm with you on the sleeping thing. All week I look forward to day off so i can sleep. I plan naps. Or I could just lie in bed and stare at the ceiling. Effexor and Lamictal are doing me in. No rage, though. Feel free to scream. Or tell me off as a total jerk who is giving stupid advice. :eeek:
     
  3. Nah I'm with you on that one, I used to have a really bussy schedule, gym work, children, more work I longed for time to rest.

    No I've been signed off sick for a few weeks I'm filled with lethargy, but its just fighting the horrible sleepy feeling the meds give me, its not a nice one like valium or zopiclone, just plain irratable.

    Thanks for the reply man (or women) its nice to know there's someone there.:smile:
     
  4. feked

    feked Guest

    dont mind me if i am asking a stupid question you do take it at bedtime??? usually it is prescribe hs. or bedtime.
     
  5. I'm taking them at 8pm head for bed when I get tired which never happens at the right moment I had to pop a zopiclone to get some sleep last night..

    Interestingly googled that med and it said that the irritable sleepy side effect is only caused at low dosages so I doubled my meds just to see if tommorow is different, if not the I'll ditch em and get something else.
     
  6. justme107

    justme107 Active Member

    Hello behindclosed,
    I hope you're feeling better. I clicked on chat room at the top and got in, but only about five people there.:smile:
     
Thread Status:
Not open for further replies.